# SDR AWXA200500589

- Difficulty date: April 29, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Buckled
- Location: Pax Door
- Component: Door
- Component part number: 507945178A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, THE SKIN WAS FOUND TO BE BUCKLED AT THE L1 DOOR UPPER HINGE CUTOUT.  THE DAMAGE WAS LOCATED JUST BELOW THE HINGE, BS 319, STRINGER 10 LT.  MAINTENANCE PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS PRESENT; FABRICATED A REPAIRED DOUBLER AND INSTALLED REPAIR IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5200-05138-SS7.
